# SDR AALA201606159010

- Difficulty date: June 13, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 51,238 hours, 15,087 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551002
- Part serial: 020021379
- Condition: Inoperative
- Location: Fuel System
- Part time: 29,073 hours, 7,870 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE;  AIRCRAFT WAS GROUNDED:  FLIGHT CREW REPORTED RECEIVING A RT FORWARD FUEL PUMP INOPERATIVE, LOW PRESSURE INDICATION DURING CLIMB OUT.  THE AIRCRAFT RETURNED TO DEPARTURE, WHERE THE AIRCRAFT LANDED SAFELY WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE RT FORWARD BOOST PUMP AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 28-22-03.
